# SDR 97ZZZX1205

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Condition: Melted
- Location: Fwd Galley
- Component: Gulton, EMBS1392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK MELTED AND DETERIORATED.  BATTERY PACK WAS REPLACED NEW FROM MANUFACTURER 1-29-97. APPROXIMATELY 30 DAYS IN SERVICE.
